MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH

A.I.D.D LONGFORD ARCHITECT TSH
Model Number 7K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed tsh result on the architect i1000sr analyzer.The following data was provided: initial 0.04 uiu/ml, repeats between 0.02 and 0.06.The sample was found in the normal range on another method at another facility: 2.8, 2.2, 2.79.The patient has been diagnosed with kidney cancer in 2016.The patient has been taking the following medications, continuously around 3 years: omnic ocas 0.4 mg and for around 5 years: pressat 10 mg, micardis hct 80/25 mg, selozok 50 mg.An ultrasound on the thyroid was normal.There was no negative impact to patient management.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling, review of field data and accuracy testing.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The product was not available for return.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.An internal panel was tested with retained kits of the likely cause reagent lot and accuracy testing met all specifications.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT TSH
Common Device Name
TSH
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key7359096
Report Number3005094123-2018-00007
Device Sequence Number1710810
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public(01)00380740105969(17)180809(10)73291UI00
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2018
Device Model Number7K62-35
Device Catalogue Number07K62-35
Device Lot Number73291UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1